# SDR MALA010510

- Difficulty date: May 24, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- Aircraft time: 6,747 hours, 7,612 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342043
- Part serial: 96023
- Condition: Defective
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 2772, BGM/DTW THE LT AC GENERATOR FAILED ON ARRIVAL INTO DTW.  AC GEN STARTED TO SMOKE AND SPARK ON APPROACH.  DECLARED AN EMERGENCY, SHUTDOWN ENGINE ON THE GROUND IN DTW.  MX REPLACED LT AC GEN P/N 31342-043, S/N ON 96023.  REPLACED THE AC GCU P/N 51634-002, S/N ON 96026.  FOUND LT PGB DAMAGED DURING LT AC GEN CHANGE, MX REPLACED LT ENGINE  P/N CT7-9B S/N ON GE-E785121, REPLACED LT PGB P/N 5074T51610, S/N ON IHI00461.  DURING ENGINE CHANGE NOTED BACKSHELL OF CONNECTOR 1XAP1 FOR LT AC GEN DAMAGED, MX PERFORMED TEMPORARY REPAIR OF CONNECTOR AND ASSOCIATED GROUNDING HARNESS.
